I stopped taking Xyzal on Wed for allergy testing next week. I have to stop it for 7 days. The next day I started itching like crazy...my head, face, neck, arms, stomach, back, chest and shoulders. Most of the itchy areas also have red bumps. At first they were small, but now they are bigger and some have them have broken open and have bled. It looks really gross. I also have an eczema rash under my arms, but it's not itching so much.
I have no idea why this is happening and I'm extremely tempted to start taking the Xyzal again because I'm so uncomfortable. Has anyone experienced this? Does anyone know why this is happening? Does anyone know how to stop the itching without affecting the allergy testing?
Thank you. My allergist will hear my voice before she even gets a sip of her morning latte.
I wish she would've told me about the possible itching problem. I've taken many other allergy meds and haven't had this problem. Do you have any idea why this happens with Zyrtec and Xyzal? I know they are chemically related.
Had allergy testing today. Allergist told me itching was because I stopped taking the Xyzal. I knew that...lol. After 5 days of this, I have a nasty rash on my back, arms and head. Allergist gave me some steroid cream for the rash. Got a nice dose of liquid Xyzal after allergy testing. Itching stopped in about 20-30 min...early Christmas for me.
I don't know what to say about the Xyzal itch. The only thing I know is that if you're around an allergen, it gets entirely worse! I felt like a druggie counting the days til I could take some Xyzal.
Did he mean that Xyzol in specific causes itching when you come off of it, or that since you were off anti histamine, you were getting itching due to allergies? Please clear up cause I had a similar issue and I'm on Xyzol, thinking of switching to something else.
My allergist told me the itching was due to allergies because of being off it.
After I was done with allergy testing I was given liquid Xyzal and the itching stopped. I still get itching sometimes, but it's not as severe as what I experienced when I was off Xyzal and it's not constant. It's worse if I encounter something I'm allergic to and Xyzal doesn't cover me all the way, which doesn't happen often. I have no idea what to make of it. If the itching bothers me I take 50mg of Benadryl and it goes away. I'd try another allergy medication, but none of them work as well as Xyzal does.